# SDR P5CA9500654

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER AT STA 232.5 LEFT ANGLE ON NUTPLATE STRIP.  REPAIRED PER BOEING SRM 51-40-04.
